# SDR CA131119002

- Difficulty date: November 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,451 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 85420015003
- Condition: Chafed
- Location: Mlg Door Hinge
- Part time: 63,152 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE RT MLG CENTER DOOR FWD HINGE ARM, PN 85420015-003 WAS FOUND WITH CHAFING WEAR BEYOND LIMITS.  THERE ARE ALSO INDICATIONS THAT A CRACK MAY BE PRESENT.  THE HINGE ARM WAS REPLACED. SDR IS BEING SUBMITTED AS WE HAD THIS, PN HINGE ARM BREAK ON ANOTHER ACFT EARLIER THIS YEAR RESULTING IN IN-FLIGHT LOSS OF THE DOOR
